# SDR UIEA2021021500315

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,281 hours, 12,298 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Indication
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED OFF INDICATION ON OVERHEAD AND EICAS AFTER ENGINE START(PERFORMED OPERATION CHECK OF RT ENG BLEED OFF LIGHT; FOUND RT ENG BLEED TO OPERATE NORMAL AT THIS TIME IAW 767 MM 71-00-00)
